English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60899/93651 (65%)
Visitors : 1193867      Online Users : 23
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/20850


    Title: A Framework for Immigration: Asians in the United States
    Authors: 施正鋒=Shih, Cheng-feng
    Contributors: 淡江大學公共行政學系
    Date: 2005-03
    Issue Date: 2009-11-30 13:02:11 (UTC+8)
    Publisher: Wiley-Blackwell
    Relation: International Migration Review 39(1), pp.280-281
    Appears in Collections:[Graduate Institute & Department of Public Administration] Journal Article

    Files in This Item:

    File Description SizeFormat
    0KbUnknown481View/Open
    A_Framework_for_Immigration_A.pdf96KbAdobe PDF4View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback